# SDR 145410082004

- Difficulty date: October 8, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N454QS
- Make and model: Gulstm GIV
- Aircraft serial: 1454
- Engine: Rroyce TAY6118
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1159SCAV4571
- Condition: Failed
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING FAIL MESSAGE ON LANDING.  NOSE WHEEL STEERING INOPERATIVE.  TROUBLESHOOTING REVEALED HIGH RESISTANCE IN NOSE LANDING GEAR DOWNLOCK SWITCH.  REMOVED AND REPLACED.  OPERATIONAL CHECKS GOOD.  AC LANDED, ON REPOSITION FLIGHT-NO PASSENGERS, 3 CREW MEMBERS.
